Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Equivariant homotopy theory


Author: C. Vaseekaran
Journal: Bull. Amer. Math. Soc. 80 (1974), 322-324
MSC (1970): Primary 55B25, 57E10
DOI: https://doi.org/10.1090/S0002-9904-1974-13483-X
MathSciNet review: 0331389
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B25, 57E10

Retrieve articles in all journals with MSC (1970): 55B25, 57E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13483-X